MathSciNet Relay Station
MathSciNet bibliographic data
MR1765928 68W30 (11T99 11Y16 12E20 68Q25 68W40)
Gao, Shuhong; Von Zur Gathen, Joachim; Panario, Daniel; Shoup, Victor Algorithms for exponentiation in finite fields. J. Symbolic Comput. 29 (2000), no. 6, 879–889.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement